# SDR AALA202406051412

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 64,386 hours, 27,056 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 ENTRY DOOR DIFFICULT TO CLOSE. LUBRICATED AND OPERATED L1 DOOR IN REFERENCE TO AMM 52-11-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
